# SDR DALA2020030901733

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT BOX BEAM UPPER FLANGE CORROSION UNDER NUTPLATES STA. 1175 RBL2-RBL7 FOUND OUT OF LIMITS. REPLACED CC BOX BEAM UPPER FLANGE. (LP 1519121
